HonCode

Go Back   HER2 Support Group Forums > Herceptin / Tykerb
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Herceptin / Tykerb Share your experiences or ask questions about Herceptin or Tykerb

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 07-09-2013, 06:49 PM   #1
kathaleen
Junior Member
 
Join Date: Jan 2013
Location: I live in Michigan
Posts: 4
Question blue and red spots on legs?

Hello, I have a question I have started getting what looks like bruises on my legs they are blueish and some red quarter size and larger spots on my legs all over. Any one else experience this? I just finished up 6 rounds of t/c and Herceptin and am on just Herceptin now for a year.
kathaleen is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 02:06 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007
free webpage hit counter